# SDR AU981536

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Guide Vanes
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE FIRST STAGE HIGH PRESSURE NOZZLE GUIDE VANES DAMAGED AT APPROXIMATELY THE 8 O'CLOCK POSITION.  PIECES MISSING FROM THE INNER SHROUD.  COMBUSTOR BURNED WITH PIECES MISSING NEAR FUEL NOZZLES FROM THE 7 O'CLOCK TO 4 O'CLOCK POSITIONS.
